Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Larry Guth
Title: Polynomial methods in combinatorics
Additional book information: University Lecture Series, Vol. 64, American Mathematical Society, Providence, RI, 2016, ix+273 pp., ISBN 978-1-4704-2890-7, US $48.00, softcover

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Terence Tao
Affiliation: Department of Mathematics, University of California, Los Angeles
Journal: Bull. Amer. Math. Soc. 55 (2018), 103-107
Published electronically: August 8, 2017
Review copyright: © Copyright 2017 American Mathematical Society